MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/yct.0b013e3181571c0e

Медицинская библиотека · The journal of ECT · 2008

The safety of the electroconvulsive therapy-aripiprazole combination: four case reports.

Masdrakis Vasilios G, Oulis Panagiotis, Zervas Iannis M, Karakatsanis Nikolaos A, Kouzoupis Anastasios V, Karapoulios Evangelos, Soldatos Constantin R

Клинический случайСтатьяПеревод в очереди

Аннотация

In clinical practice, a proportion of patients with psychotic or mood disorders are treated with electroconvulsive therapy (ECT) while receiving concomitantly antipsychotic and/or other psychotropic agents. Aripiprazole is a second-generation antipsychotic that seems to have a favorable side-effect profile. However, to the best of our knowledge, there are, as yet, no available reports on the safety of ECT-aripiprazole combination. We report the cases of 4 female inpatients--3 suffering from major depression and 1 from schizophrenia--who underwent ECT--1 of them twice--while receiving aripiprazole (10-15 mg/d), as part of their regimen. In all cases, the combination was well tolerated and only minimal side effects were reported.

Для цитирования: Masdrakis Vasilios G, Oulis Panagiotis, Zervas Iannis M, Karakatsanis Nikolaos A, Kouzoupis Anastasios V, Karapoulios Evangelos, Soldatos Constantin R. The safety of the electroconvulsive therapy-aripiprazole combination: four case reports.. The journal of ECT. 2008. DOI: 10.1097/yct.0b013e3181571c0e.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.